Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Feb 5, 11:32 PM EST, 3 hours 28 minutes earlier.
Area forecast discussion, Feb 5, 11:32 PM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 PM EST TUE FEB 5 2008
.SYNOPSIS...
FRONT WAS NEARLY STATIONARY ACROSS CENTRAL OHIO TO LOW IN
MISSOURI. THE LOW WILL MOVE NORTHEAST ALONG THE FRONT THROUGH
NORTHERN OHIO ON WEDNESDAY...THEN OFF THE NEW ENGLAND COAST BY
THURSDAY MORNING. THE LOW WILL DRAG A COLD FRONT ACROSS THE AREA
TOMORROW. A WEAK FRONT WILL MOVE THROUGH EARLY ON SATURDAY FOLLOWED
BY A STRONG COLD FRONT EARLY ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED TO ADJUST THE LOWS DOWN IN MANY AREAS AS THE FRONT IS JUST
ABOUT OUT OF THE FORECAST AREA. IT WILL BEGIN TO MOVE BACK NORTH
AS A WAVE DEVELOPS ALONG THE FRONT. AT THIS TIME IT LOOKS LIKE THE
HEAVIEST RAIN WILL BE OVER THE NORTHWEST HALF OF THE FORECAST AREA
DURING THE OVERNIGHT...1 TO 2 INCHES...SOME JET HELP. TEMPERATURES
COULD SLOWLY START TO REBOUND IN THE SOUTH LATE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
LOW PRESSURE MOVES SLOWLY EAST THROUGH THE AREA TOMORROW DRAGGING
COLD FRONT THROUGH BY LATE IN THE DAY. RAINFALL STILL MODERATE IN
THE MORNING TIME SHOULD TAPER OFF DURING THE AFTERNOON. MAY BEGIN
TO SEE A MIX OF RAIN AND SLEET OR CHANGE TO SLEET/SNOW LATE IN THE
DAY JUST OVER FAR WESTERN AREAS...LITTLE SLOWER THAN PREVIOUSLY
FORECAST. THEN CHANCE TO SNOW SHOWERS WEDNESDAY NIGHT WITH PRECIP
TAPERING OFF. CHANCE OF LINGERING SNOW SHOWERS MAINLY EAST IN THE
MORNING. WEAK TROUGH/FRONT MOVES THROUGH THURSDAY NIGHT AND FRIDAY
SHOULD BRING SOME LIGHT SNOW TO THE AREA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
PATTERN WILL BE CHANGING FOR THE WEEKEND. LATEST GUIDANCE IN GOOD
AGREEMENT WITH DEEPENING UPPER TROF SET TO PASS JUST TO THE NE OF
LOCAL AREA ON SUNDAY MORNING. STILL SOME MINOR DIFFS HANDLING
ASSOCIATED SURFACE LOW WITH GFS NOW SHOWING A DEEPER AND SOMEWHAT
FURTHER S STORM TRACK THAN UKMET OR ECMWF. IN ANY EVENT...TIMING
DIFFS ARE SMALL ENOUGH THAT CONFIDENCE REMAINS FAIRLY HIGH TODAY. A
STRONG COLD FRONT TRAILING THE LOW WILL MOVE ACROSS THE AREA LATE
SATURDAY OR SATURDAY EVENING. BY 12Z SUN 850 MB TEMPS COULD BE AS
COLD AS NEG 24 DEG. GIVEN DECENT FETCH WILL NEED TO GO WITH LIKELY
WORDING IN THE SNOWBELT. SURFACE RIDGE WILL EVENTUALLY WORK ITS
WAY INTO THE REGION ON MON WHICH WILL BRING AN END TO THE LAKE
EFFECT THREAT. WILL NEED CHANCE POPS AGAIN BY THE END OF THE PERIOD
AS GFS ENSEMBLES SHOWING INVERTED TROF SWEEPING ACROSS FORECAST
AREA. SUNDAY WILL BE THE COLDEST DAY OF THE PERIOD WITH HIGHS IN
THE TEENS. COLD WEATHER WILL CONTINUE ON MONDAY WITH SEASONABLE
READINGS EXPECTED BY DAY 7.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
CONDITIONS WILL CONTINUE TO DETERIORATE THROUGH THE REMAINDER OF
THE OVERNIGHT HOURS. IFR/LIFR CONDITIONS IN THE WEST WILL
EVENTUALLY SPREAD TO THE EASTERN TERMINALS BY 08Z. HEAVIEST RAIN
WILL BEGIN TO TAPER OFF AFTER 12Z BUT WILL HANG ONTO IFR
CIGS/VSBYS THROUGH MUCH OF THE DAY. SOME THUNDER ALSO POSSIBLE
OVERNIGHT MAINLY ACROSS THE SOUTHERN TERMINALS...SHOULD BE TOO
STABLE NEAR THE LAKE. WILL BEGIN TO SEE A CHANGE FROM RAIN TO
SNOW AFTER 00Z IN THE WEST AND CLOSER TO THE END OF THE PERIOD
FURTHER EAST. MAY NOT SEE A CHANGE TO SNOW UNTIL AFTER THE END OF
THE PERIOD AT CAK/YNG/ERI.
WINDS THROUGH EARLY AFTERNOON WILL GENERALLY BE OUT OF THE
NORTHEAST BETWEEN 10 AND 25 KTS...THEN TURN AROUND OUT OF THE
WEST/SOUTHWEST AS LOW PRESSURE DEPARTS THE AREA AFTER 00Z.
.OUTLOOK...
LOW PRESSURE WILL MOVE INTO PENNSYLVANIA WEDNESDAY NIGHT WITH
CONDITIONS GRADUALLY IMPROVING TO VFR FROM WEST TO EAST ON
THURSDAY. A COUPLE OF WEAK TROUGHS OR FRONTS LATE THURSDAY NIGHT
AND SATURDAY WILL LIKELY KEEP NON VFR CONDITIONS WITH SNOW OR SNOW
SHOWERS OVER THE REGION FOR MOST OF THE PERIOD.
&&
.MARINE...
WARM FRONTAL BOUNDARY IS PUSHING NORTH THIS EVENING. MODELS
INDICATE MOST OF LAKE ERIE WILL REMAIN NORTH OF THIS BOUNDARY AS IT
STALLS IN NORTHERN OHIO. THIS SHOULD KEEP A N-NE FLOW OVER THE
LAKES OVERNIGHT. AS DEW POINTS REMAIN HIGH OVER THE ICE COVERED
LAKE...FOG WILL CONTINUE. DENSE FOG OVER THE LAKE WILL CONTINUE
OVERNIGHT WITH LIGHT NORTH FLOW. THE FLOW WILL BECOME MORE VARIABLE
WED AFTERNOON AS THE STORM CENTER MOVES NEAR THE LAKE. NORTHWEST
WINDS WILL ESTABLISH WEDNESDAY NIGHT AS THE LOW CENTER MOVES TO THE
EAST.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...RANDEL
NEAR TERM...KIELTYKA/RANDEL
SHORT TERM...RANDEL
LONG TERM...KUBINA
AVIATION...LEINS
MARINE...GARNETHazardous weather outlook, Feb 5, 7:02 PM EST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
702 PM EST TUE FEB 5 2008
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
702 PM EST TUE FEB 5 2008
...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH
A LOW PRESSURE SYSTEM WILL MOVE ACROSS OHIO TONIGHT. SOME OF THE
THUNDERSTORMS FROM THIS SYSTEM COULD BE STRONG TO SEVERE. THE
GREATEST POTENTIAL WOULD BE FOR DOWNBURST WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.
LEZ061-142>149-162>169-070015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
702 PM EST TUE FEB 5 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
Flash Flood, Wyandot
- When
- February 6, 3:00 AM EST to 8:00 AM EST
- Where
- Wyandot County, 5 mi WSW of Upper Sandusky to Nevada
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 40.802, -83.368
Heavy rain fell causing several feet of water to cover roadways throughout the area. State Route 53 west of Upper Sandusky was reported as being washed out during the early morning hours of the 6th.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Alabama, February 6, 20085 deaths · 35 injured · $28,000 · EF4 · 11 events
- Tornadoes and Hail in Alabama, February 6, 20084 injured · $566,000 · EF2 · 16 events
- Tornadoes and Flash Flood in Kentucky, February 6 to 7, 2008$861,000 · EF1 · 62 events
- Flood in Indiana, February 6 to 7, 20081 death · $10,000 · 1 event
- Blizzard and Winter Storm in Idaho, February 6 to 8, 2008$7.5 million · 6 events
- Hail and Damaging Winds in Tennessee, February 6, 2008$150,000 · 55 kt wind · 18 events
- Winter Storm in Vermont, February 6 to 7, 2008$145,000 · 16 events
- High Wind in Pennsylvania, February 6, 2008$125,000 · 50 kt wind · 2 events
- Winter Storm in New York, February 6 to 7, 2008$60,000 · 6 events
- Damaging Winds in Georgia, February 6, 2008$46,000 · 52 kt wind · 8 events
- Strong Wind in Kentucky, February 6, 2008$60,000 · 2 events
- Damaging Winds in Alabama, February 6, 2008$45,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 84591.